Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

4-folds with numerically effective tangent bundles and second Betti numbers greater than one

Title data

Campana, Frédéric ; Peternell, Thomas:
4-folds with numerically effective tangent bundles and second Betti numbers greater than one.
In: Manuscripta Mathematica. Vol. 79 (December 1993) Issue 1 . - pp. 225-238.
ISSN 1432-1785
DOI: https://doi.org/10.1007/BF02568341

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 04 Nov 2020 10:36
Last Modified: 04 Nov 2020 13:09
URI: https://eref.uni-bayreuth.de/id/eprint/59162